| Catalog Number |
109.523 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Tissue Damage (2104)
| Date of Event |
12/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4).The dentist reported that 8 months after dental implant was installed in intraoral region 14#, its non-osseointegration was observed.In addition, the patient presented bone type iv, 40ncm of primary stability was achieved and immediate load was performed.